Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Numbness in hands and legs, tiredness and enervation on waking up, normal blood and urine tests, taking b-soft, ferangel. What could be the cause?

i am having an numness in my rt hand and rt legs since last six months .when i get up in the morning i feel very tired no energy in my body .i am taking medicine name b-soft plus and ferangel plz explain me wat is the cause behind this i have done all my blood urine reports they all r normal plz guide me in this matter thanks
Asked On : Sun, 18 Mar 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
numbness rt side of body in the morning may be postural in obese . habit of lying on one side only throughout the night may result in numbness due to pressure symptoms.
please get a medical check up to rule out any ailment giving rise to weakness .
simple lack of regular exercises and absence of balanced diet may explain lack of energy
thyroid function tests to rule out hypothyroidism ,a common cause of lack of energy
Answered: Sun, 18 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor